# SDR ASAA2012122693551

- Difficulty date: December 26, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 25,049 hours, 7,448 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, RECEIVED AN FMC DISAGREE LIGHT.   ACCOMPLISHED QRH PROCEDURE.  NORMAL SYS REGAINED, NO FURTHER PROBLEMS.
